# SDR CALA0300650

- Difficulty date: November 18, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- Aircraft time: 54,936 hours, 28,541 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 5 INCH CRACK IN FUSELAGE BELLY SKIN AFT OF E&E COOLING DUCT AT BS 380, S28L.  THE CRACK WAS STOP DRILLED AND A DOUBLER WAS INSTALLED IAW ECRA 5330-02894.
